Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Global Stability Analysis of a Susceptible-Infected-Removed-Prevented-Controlled Epidemic Model"
written by Muhammad A. Yau, Hussaini S. Ndakwo, A. M. Umar,
published by Applied Mathematics, Vol.5 No.10, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Identifying influential nodes in complex networks based on expansion factor
International Journal of Modern Physics C, 2016
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top